Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Chest Pain And Nausea While Taking HCG?

Hi, I am taking HCG to lose weight and I just started my second week. Last night and this morning I didn t feel well....a little nauseous, and a little bit of chest pain that started just after i started eating. My blood sugar was 110 just before I started eating and my pulse when I started to feel sick was 70. The only thing I can think that could explain everything was that for the last 2 nights I have eaten a pound of tomatoes that were baked, can anyone help me figure this out?!
Wed, 29 Jun 2022
Report Abuse
General & Family Physician 's  Response
Hi,

HCG stands for human chorionic gonadotropin that is an important hormone for pregnancy and placenta is the place of its production. But, sometimes illegally it is used for weight loss rapidly that is detrimental to health and cause some serious side effects. Side effects are chest pain, feeling unwell or nausea, vomiting, abdominal pain or bloating, breathing difficulties, low blood sugar or hypoglycemia, decreased urine output, swelling in the leg, heart failure, renal failure, sudden numbness on one side of the body, cardiac arrest, death etc. The U.S. Food and Drug Administration or FDA have already advised people to avoid HCG for weight loss.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Chest pain


Loading Online Doctors....
What Causes Chest Pain And Nausea While Taking HCG?

Hi, HCG stands for human chorionic gonadotropin that is an important hormone for pregnancy and placenta is the place of its production. But, sometimes illegally it is used for weight loss rapidly that is detrimental to health and cause some serious side effects. Side effects are chest pain, feeling unwell or nausea, vomiting, abdominal pain or bloating, breathing difficulties, low blood sugar or hypoglycemia, decreased urine output, swelling in the leg, heart failure, renal failure, sudden numbness on one side of the body, cardiac arrest, death etc. The U.S. Food and Drug Administration or FDA have already advised people to avoid HCG for weight loss. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician